# SDR MALA010735

- Difficulty date: September 23, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 29,893 hours, 33,561 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227705644
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT I/B ELEVATOR FWD FUSELAGE CABLE IS CHAFFED.  MAINTENANCE REMOVED AND REPLACED LT I/B FWD FUSELAGE ELEVATOR CABLE PN7227705-644 IAW SF3 AMM 27-31-15.
